Title of article :
Box complexes, neighborhood complexes, and the chromatic number
Author/Authors :
Csorba، نويسنده , , Péter and Lange، نويسنده , , Carsten and Schurr، نويسنده , , Ingo and Wassmer، نويسنده , , Arnold، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
10
From page :
159
To page :
168
Abstract :
Lovászʹs striking proof of Kneserʹs conjecture from 1978 using the Borsuk–Ulam theorem provides a lower bound on the chromatic number χ(G) of a graph G. We introduce the shore subdivision of simplicial complexes and use it to show an upper bound to this topological lower bound and to construct a strong Z2-deformation retraction from the box complex (in the version introduced by Matoušek and Ziegler) to the Lovász complex. In the process, we analyze and clarify the combinatorics of the complexes involved and link their structure via several “intermediate” complexes.
Keywords :
Coloring of graphs and hypergraphs , Homotopy equivalences , Relations with graph theory
Journal title :
Journal of Combinatorial Theory Series A
Serial Year :
2004
Journal title :
Journal of Combinatorial Theory Series A
Record number :
1530933
Link To Document :
بازگشت